# SDR SWAA061636

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 39,460 hours, 33,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65C275013
- Part serial: WN0004
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLAPS WOULD NOT EXTEND PAST 10 USING NORMAL EXTENSION, USING ALT EXTENSION FLAPS WENT TO 11 AND 12 THEN STOPPED.  NO ROLL OR FLAP ASYMMETRY NOTED.  REMOVED AND REPLACED NR 1 FLAP TRANSMISSION PER MM.
